# SDR I5PA2022022888801

- Difficulty date: February 28, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 76,232 hours, 24,732 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825M
- Part serial: AAAJ0C1583
- Condition: Faulty
- Location: R Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - R GEN FAILED ON TAXI.
CORRECTIVE ACTION - REMOVED AND REPLACED R IDG IAW AMM 24-11-01. OPS CHECK AND LEAK CHECK OK.
